Alert archive / Indiana / River Flood Warnings in 2013

River Flood Warning 220, NWS Indianapolis, IN

December 20, 20134 counties in Indiana

NWS Indianapolis, IN issued this river flood warning at Dec 20, 2013, 11:29 AM EST for 4 counties in Indiana. It took effect at Dec 22, 2013, 2:26 AM EST. It was in force for 9 days.

The area

The counties it named.

The facts

Issued
Dec 20, 2013, 11:29 AM EST (16:29 UTC)
In effect from
Dec 22, 2013, 2:26 AM EST
Expired
Dec 31, 2013, 2:30 AM EST
In force
9 days
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Daviess County, IN, Gibson County, IN, Knox County, IN, Pike County, IN

The radar

The Evansville,IN radar (KVWX), 46 km from the middle of the area, began a volume at 16:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point White River (IN) at Edwardsport (FREI3).

Action stage
12 ft
Minor stage
15 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Dec 20, 9:32 AM EST, 1 hour 57 minutes earlier.

Area forecast discussion, Dec 20, 9:32 AM EST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
932 AM EST FRI DEC 20 2013

.UPDATE...

THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 245 AM EST FRI DEC 20 2013

AN ACTIVE...WET...WEATHER PATTERN WILL BE IN PLACE FOR CENTRAL
INDIANA FOR THE NEXT COUPLE OF DAYS...BRINGING ABUNDANT RAINFALL.
A FRONTAL BOUNDARY IS EXPECTED TO PUSH ACROSS INDIANA VERY SLOWLY
OVER THE NEXT FEW DAYS.  AS THE FRONT SLOWLY PASSES TO THE
SOUTHEAST THROUGH SUNDAY SEVERAL UPPER LEVEL DISTURBANCES ARE
EXPECTED TO PUSH ALONG THE FRONT...RESULTING IN RAIN. VERY WARM AND
MOIST AIR AHEAD OF THE FRONT WILL PROVIDE AMPLE MOISTURE FOR
WIDESPREAD RAINFALL...SOME OF WHICH COULD BE HEAVY AND RESULT IN
FLOODING.

COLD HIGH PRESSURE WILL BUILD INTO THE REGION TO START NEXT WEEK.
A WEAK LOW PRESSURE TROUGH WILL MOVE INTO THE GREAT LAKES AND OHIO
VALLEY NEXT THURSDAY AND MAY PRODUCE SOME LIGHT SNOW.

&&

.NEAR TERM /UPDATE FOR TODAY/...
ISSUED AT 924 AM EST FRI DEC 20 2013

MOST OF THE CURRENT FORECAST WAS IN LINE AND UNCHANGED. DEWPOINTS
AND RESULTANT RELATIVE HUMIDITY FOR TODAY WERE TOO LOW GIVEN
LATEST OBSERVATIONS SO ADJUSTED THESE UPWARDS WITH CURRENT
DEWPOINTS AND MODEL MOS FORECAST DATA.

PREVIOUS DISCUSSION ISSUED AT 245 AM EST FRI DEC 20 2013...

SURFACE ANALYSIS EARLY THIS MORNING SHOWS LOW PRESSURE OVER
MISSOURI WITH A WARM FRONT EXTENDING NORTHEAST INTO NORTHERN
ILLINOIS AND SOUTHERN MICHIGAN. ABUNDANT CLOUD COVER WAS STREAMING
NORTHWARD INTO THE OHIO VALLEY AHEAD OF THE FRONT. WATER VAPOR
IMAGERY SHOWS A DEEPENING TROUGH OVER THE AMERICAN
SOUTHWEST...WITH A STREAM OF TROPICAL MOISTURE STRETCHING ACROSS
TEXAS INTO THE OHIO VALLEY. RADAR SHOWS SCATTERED SHOWERS
DEVELOPING ACROSS INDIANA AND NORTHERN ILLINOIS. DEW POINTS WERE
IN THE MIDDLE 40S AS SURFACE FLOW WAS FROM THE SOUTH ACROSS THE
FORECAST AREA.

GFS AND NAM FAIL TO SHOW MUCH IN THE WAY OF ORGANIZED SHORT WAVES
PUSHING ACROSS THE FORECAST AREA TODAY. HOWEVER THE 300K GFS
ISENTROPIC SURFACE SHOWS GOOD LIFT STARTING TODAY WITH A SURGE OF
MOISTURE...SPECIFIC HUMIDITIES OVER 5 G/KG...PUSHING INTO THE
AREA THIS MORNING. FORECAST SOUNDINGS SHOW DEEP MOISTURE AVAILABLE
AROUND 12Z...WITH LOWER LEVEL MOISTURE LINGERING ACROSS THE AREA
THROUGH THE DAY. MODERATE LOWER LEVEL JET...NEAR 40 KNTS...IS
EXPECTED TO REMAIN IN THE AREA TODAY. GOOD LOWER LEVEL CONVERGENCE
IS SEEN IN THE Q VECTORS TODAY AS THE SURFACE FRONTAL BOUNDARY
SAGS EASTWARD ACROSS INDIANA ALONG WITH A WEAK LOW PRESSURE CENTER.
THUS WITH THESE FAVORABLE INGREDIENTS FOR PRECIP WILL TREND TOWARD
THE 100 POPS AS SEEN IN MUCH OF THE GUIDANCE. WITH THE EXPECTED
RAINFALL AMID THE STRONG WARM AIR ADVECTION...WILL TREND HIGHS AT OR
ABOVE GUIDANCE.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
ISSUED AT 245 AM EST FRI DEC 20 2013

A VERY ACTIVE AND VERY WET PATTERN LOOKS TO BE IN PLACE THROUGH
SUNDAY AFTERNOON. MAIN FORECAST CHALLENGE WILL BE POPS. THE STRONG
WAVE OVER THE AMERICAN SOUTHWEST IS EXPECTED TO PUSH QUICKLY TOWARD
THE OHIO VALLEY AMID THE SOUTHWEST FLOW ON FRIDAY NIGHT...AND
THEN PASS ACROSS INDIANA ON SATURDAY NIGHT. A VERY FAVORABLE SET UP
FOR RAIN REMAINS IN PLACE. AT THE SURFACE...A FRONTAL BOUNDARY
REMAINS IN PLACE ACROSS INDIANA. THIS RESULTS IN GOOD LOWER LEVEL Q
VECTOR CONVERGENCE. THE PREVIOUSLY MENTIONED TROPICAL FLOW ALOFT
WILL HELP PROVIDE AMPLE MOISTURE. PRECIPITABLE WATER TONIGHT THROUGH
SATURDAY NIGHT REMAINS OVER 1 INCH WHICH IS OVER 100 PERCENT OF
NORMAL. THIS SHOWS WE ARE DEALING WITH A VERY MOIST AIR MASS FOR
THIS TIME OF YEAR. FORECAST SOUNDINGS SHOW DEEP SATURATION
PERSISTING ACROSS THE AREA THROUGH AT LEAST SATURDAY NIGHT. NAM AND
GFS ALSO SHOW A VERY STRONG LOWER LEVEL JET NEAR 70 KNTS PUSHING
THROUGH THE OHIO VALLEY ON SATURDAY AND SATURDAY NIGHT. AGAIN...ALL
OF THESE THINGS ARE QUITE FAVORABLE FOR RAIN...AND SOME OF THE RAIN
SHOULD BE HEAVY. VERY IMPRESSED WITH NAM RAW OUTPUT SUGGESTING 17-20
UBAR/S OF LIFT ON SATURDAY AFTERNOON AND SATURDAY NIGHT. THAT SPITS
OUT OVER 2.5 INCHES OF RAIN IF IT VERIFIES. BOTTOM LINE HERE IS VERY
STRONG FORCING WILL BE PUSHING THROUGH. THE ONGOING FLOOD WATCH
LOOKS LIKE A GOOD BET. WOULD NOT BE SURPRISED TO SEE AREAL FLOOD
WARNINGS THIS WEEKEND. INTERESTING FACT FOR IND...IN DECEMBER THE
NORMAL AMOUNT OF PRECIPITATION FOR THE ENTIRE MONTH IS 3.17 INCHES.
WE COULD SEE 2/3RDS OR MORE OF THAT ON FRI NIGHT-SAT-SATURDAY NIGHT.
WILL USE 100 POPS. GIVEN THE CLOUDS AND PRECIP...WILL TREND HIGHS
COOLER THAN GUIDANCE AND LOWS WARMER.

THE STRONGEST FORCING DEPARTS THE AREA TO THE NORTHEAST ON SUNDAY
AS A DRY SLOT BEGINS TO INTRUDE FROM THE SOUTHWEST. FORECAST
SOUNDINGS SHOW SUBSIDENCE BUILDING ALOFT AS THEY BEGIN TO DRY
OUT...TOP DOWN. LOWER LEVELS REMAIN SATURATED...INDICATIVE OF
TRAPPED STRATOCU AMID COLD AIR ADVECTION. FORECAST SOUNDINGS BEGIN
TO TAKE A TUMBLE ON SUNDAY AFTERNOON ALSO...AS THE SURFACE COLD
FRONT PUSHES SOUTHEAST OF THE OHIO VALLEY. BY 00Z MONDAY...THE
MAJORITY OF THE FORECAST SOUNDINGS ARE BELOW FREEZING AND DEEP
MOISTURE IS LOST AS SURFACE HIGH PRESSURE OVER THE PLAINS STATES
PROVIDES A COLD NORTHWEST FLOW OF COLD AIR AS 850MB TEMPS FALL
BACK TO NEAR 0C. MOISTURE ON SUNDAY AND SUNDAY NIGHT APPEARS
LIMITED AS PRECIPITABLE WATER IS REDUCED TO MORE NORMAL LEVELS AND
DRY AIR CONTINUES TO STREAM INTO THE COLUMN. HOWEVER WITH
LINGERING LOWER LEVEL MOISTURE AND BROAD CYCLONIC FLOW IN PLACE ON
SUNDAY AND SUNDAY NIGHT...CANNOT RULE OUT LIGHT PRECIPITATION
AMOUNTS. WILL STICK CLOSE TO GUIDANCE POPS AT THOSE TIMES. GIVEN
THE CHANGE IN AIR MASS WILL TREND COOLER THAN THE MAVMOS ON SUNDAY
HIGHS AND PROBABLY COOLER THAN MEXMOS LOWS ON SUNDAY NIGHT GIVEN
THE EXPECTED COLD AIR ADVECTION.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
ISSUED AT 315 AM EST FRI DEC 20 2013

MODELS ARE IN GOOD AGREEMENT EARLY BUT VARY A DECENT BIT NEAR THE
END OF THE FORECAST PERIOD IN REGARDS TO TEMPERATURES. GENERALLY DID
NOT DEVIATE FROM ALLBLEND WITH EXCEPTIONS MENTIONED BELOW. THE LONG
TERM STARTS WITH CANADIAN HIGH PRESSURE BUILDING OVER THE AREA. THIS
WILL MOVE ACROSS CENTRAL INDIANA THROUGH TUESDAY NIGHT KEEPING DRY
WEATHER IN THE FORECAST AND BELOW NORMAL TEMPERATURES WITH HIGHS
MAINLY IN THE 20S. BY WEDNESDAY THE HIGH WILL BE OFF TO THE EAST
ALLOWING TEMPERATURES TO CLIMB INTO THE MID TO UPPER 30S. AFTER THAT
AN UPPER LOW WILL SWING THROUGH ONTARIO AND BRING A COLD FRONT
THROUGH INDIANA BETWEEN WEDNESDAY NIGHT AND THURSDAY ALONG WITH A
WEAK UPPER WAVE. THIS WILL BRING LOW CHANCES FOR SNOW TO THE AREA
AND A REINFORCING SHOT OF COLD AIR FOR THE END OF THE WEEK. TRENDED
TEMPERATURES LOWER THAN ALLBLEND ON THURSDAY TO LEAN CLOSER TO THE
COLDER TEMPERATURES OF THE ECMWF WHICH MATCH THE UPPER PATTERN
BETTER.

&&

.AVIATION /DISCUSSION FOR THE 20/15Z TAF UPDATE/...
ISSUED AT 932 AM EST FRI DEC 20 2013

SLIGHT INCREASE TO WINDS AND SLIGHTLY LOWER CEILINGS PER LATEST OBS.
PREVIOUS DISCUSSION FOLLOWS.

ISSUED AT 600 AM EST FRI DEC 20 2013

CONDITIONS WILL CONTINUE TO DETERIORATE AT THE SITES TODAY AS LOW
PRESSURE MOVES INTO CENTRAL INDIANA AND A COLD FRONT SLOWLY MOVES
THROUGH THE SITES. EXPECT LOWERING CEILINGS THROUGHOUT THE DAY WITH
OFF AND ON LIGHT RAIN. TONIGHT EXPECT RAIN TO INCREASE IN INTENSITY
AS THE COLD FRONT MOVES THROUGH. MOST SITES WILL START OUT MVFR BUT
FALL TO IFR WITHIN A FEW HOURS AND FALL FURTHER FROM THERE WITH
TIME. WITH WIND GUSTS AROUND 25 KTS BEING OBSERVED AT MOST OF THE
SITES MAY DROP LLWS BUT COULD KEEP IT IF GUSTS DROP OFF.

&&

.IND WATCHES/WARNINGS/ADVISORIES...

FLOOD WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR INZ021-
028>031-035>049-051>057-060>065-067>072.

&&

SYNOPSIS...PUMA
NEAR TERM...TUCEK
SHORT TERM...PUMA
LONG TERM....CP
AVIATION...CP/NIELD

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Dec 20, 3:49 AM EST, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
349 AM EST FRI DEC 20 2013

INZ021-028>031-035>049-051>055-060-061-067-210900-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SULLIVAN-GREENE-KNOX-
349 AM EST FRI DEC 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: HEAVY RAIN IS POSSIBLE TONIGHT RESULTING IN FLOODING. A
FLOOD WATCH IS IN EFFECT.

HAZARDS: HEAVY RAIN RESULTING IN THE FLOODING OF FIELDS...ROADS
AND STREAMS.

TIMING: AFTER 800 PM.

DISCUSSION: A COLD FRONT LINGERING OVER CENTRAL INDIANA IN
COMBINATION WITH A PASSING UPPER LEVEL WEATHER DISTURBANCE ALOFT
WILL RESULT IN RAIN TONIGHT. RAIN MAY BE HEAVY AT TIMES AND MAY
RESULT IN FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: HEAVY RAIN IS LIKELY LATE SATURDAY AND SATURDAY NIGHT.
SOME LIGHT SNOW IS POSSIBLE SUNDAY AFTERNOON AND EVENING.

HAZARDS: HEAVY RAIN RESULTING IN THE FLOODING OF FIELDS...ROADS
AND STREAMS.

TIMING: HEAVY RAIN ON SATURDAY AND SATURDAY NIGHT. LIGHT SNOW
CHANCES ON SUNDAY AFTERNOON AND SUNDAY NIGHT.

DISCUSSION: A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM TEXAS
FRIDAY NIGHT TO MICHIGAN SUNDAY BRINGING WIDESPREAD HEAVY RAIN TO
CENTRAL INDIANA. THE RAIN WILL BE HEAVIEST SATURDAY AND SATURDAY
NIGHT AND WILL AVERAGE 2 TO 4 INCHES ACROSS ALL OF CENTRAL
INDIANA. EXPECT FLOODING ISSUES TO DEVELOP ON MANY ROADS ACROSS
THE SOUTHERN COUNTIES BY FRIDAY NIGHT. THE CHANGE TO SNOW SUNDAY
AFTERNOON WILL BE BRIEF AND LITTLE OR NO SNOW ACCUMULATION IS
EXPECTED. RIVER FLOODING WILL LIKELY DEVELOP SATURDAY NIGHT AND
LAST THROUGH MUCH OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED BUT REPORTS OF RAINFALL OR
FLOODING SUNDAY WOULD BE APPRECIATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ056-057-062>065-068>072-210900-
SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-DAVIESS-MARTIN-
LAWRENCE-JACKSON-JENNINGS-
349 AM EST FRI DEC 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: HEAVY RAIN IS POSSIBLE TONIGHT RESULTING IN FLOODING. A
FLOOD WATCH IS IN EFFECT.

HAZARDS: HEAVY RAIN RESULTING IN THE FLOODING OF FIELDS...ROADS
AND STREAMS.

TIMING: AFTER 800 PM.

DISCUSSION: A COLD FRONT LINGERING OVER CENTRAL INDIANA IN
COMBINATION WITH A PASSING UPPER LEVEL WEATHER DISTURBANCE ALOFT
WILL RESULT IN RAIN TONIGHT. RAIN MAY BE HEAVY AT TIMES AND MAY
RESULT IN FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: HEAVY RAIN IS LIKELY LATE SATURDAY AND SATURDAY NIGHT.
THERE IS A SLIGHT RISE FOR SEVERE THUNDERSTORMS ON SATURDAY AND
SATURDAY NIGHT. SOME LIGHT SNOW IS POSSIBLE SUNDAY AFTERNOON AND
EVENING.

HAZARDS: HEAVY RAIN RESULTING IN THE FLOODING OF FIELDS...ROADS
AND STREAMS. THE MAIN THREAT FROM ANY THUNDERSTORM WILL BE
DAMAGING STRAIGHT LINE WINDS ON SATURDAY AND SATURDAY NIGHT.

TIMING: HEAVY RAIN ON SATURDAY AND SATURDAY NIGHT. LIGHT SNOW
CHANCES ON SUNDAY AFTERNOON AND SUNDAY NIGHT.

DISCUSSION: A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM TEXAS
FRIDAY NIGHT TO MICHIGAN SUNDAY BRINGING WIDESPREAD HEAVY RAIN TO
CENTRAL INDIANA. THE RAIN WILL BE HEAVIEST SATURDAY AND SATURDAY
NIGHT AND WILL AVERAGE 2 TO 4 INCHES ACROSS ALL OF CENTRAL
INDIANA. EXPECT FLOODING ISSUES TO DEVELOP ON MANY ROADS ACROSS
THE SOUTHERN COUNTIES BY FRIDAY NIGHT. THE CHANGE TO SNOW SUNDAY
AFTERNOON WILL BE BRIEF AND LITTLE OR NO SNOW ACCUMULATION IS
EXPECTED. RIVER FLOODING WILL LIKELY DEVELOP SATURDAY NIGHT AND
LAST THROUGH MUCH OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED BUT REPORTS OF RAINFALL OR
FLOODING SUNDAY WOULD BE APPRECIATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

PUMA

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 11:29 AM ESTRiver Flood WarningINDShelby4 days
Dec 20, 11:29 AM ESTRiver Flood WarningINDMarion66 hr
Dec 20, 11:29 AM ESTRiver Flood WarningINDBartholomew, Johnson, Shelby5 days
Dec 20, 11:29 AM ESTRiver Flood WarningINDBartholomew, Jackson5 days
Dec 20, 11:29 AM ESTRiver Flood WarningINDJackson, Lawrence, Washington7 days
Dec 20, 11:29 AM ESTRiver Flood WarningINDLawrence, Martin10 days
Dec 20, 11:29 AM ESTRiver Flood WarningINDLawrence, Martin10 days
Dec 20, 11:29 AM ESTRiver Flood WarningINDLawrence, Martin10 days
Dec 20, 11:29 AM ESTRiver Flood WarningINDOwen4 days
Dec 20, 11:29 AM ESTRiver Flood WarningINDHancock4 days
Dec 20, 11:29 AM ESTRiver Flood WarningINDJackson, Jennings, Washington52 hr
Dec 20, 11:29 AM ESTRiver Flood WarningINDJackson, Lawrence, Washington11 days
Dec 20, 11:29 AM ESTRiver Flood WarningINDDelaware, Madison4 days
Dec 20, 11:29 AM ESTRiver Flood WarningINDHamilton, Madison4 days
Dec 20, 11:29 AM ESTRiver Flood WarningINDHamilton, Marion5 days
Dec 20, 11:29 AM ESTRiver Flood WarningINDMarion, Morgan5 days
Dec 20, 11:29 AM ESTRiver Flood WarningINDMarion, Morgan5 days
Dec 20, 11:29 AM ESTRiver Flood WarningINDMorgan, Owen6 days
Dec 20, 11:29 AM ESTRiver Flood WarningINDMorgan, Owen6 days
Dec 20, 11:29 AM ESTRiver Flood WarningINDGreene, Owen8 days
Dec 20, 11:29 AM ESTRiver Flood WarningINDDaviess, Greene, Knox9 days
Dec 20, 11:29 AM ESTRiver Flood WarningINDDaviess, Greene, Knox9 days
Dec 20, 11:29 AM ESTRiver Flood WarningINDDaviess, Gibson, Knox, Pike15 days
Dec 20, 11:29 AM ESTRiver Flood WarningINDGibson, Knox15 days
Dec 20, 11:29 AM ESTRiver Flood WarningINDClay, Greene4 days
Dec 20, 11:29 AM ESTRiver Flood WarningINDDecatur4 days
Dec 20, 11:29 AM ESTRiver Flood WarningINDHendricks, Morgan56 hr
Dec 20, 11:29 AM ESTRiver Flood WarningINDBartholomew50 hr
Dec 20, 11:29 AM ESTRiver Flood WarningINDDelaware, Randolph3 days
Dec 20, 11:29 AM ESTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren8 days
Dec 20, 11:29 AM ESTRiver Flood WarningINDFountain, Parke, Vermillion, Warren8 days
Dec 20, 11:29 AM ESTRiver Flood WarningINDParke, Vermillion, Vigo7 days
Dec 20, 11:29 AM ESTRiver Flood WarningINDKnox, Sullivan6 days
Dec 20, 11:29 AM ESTRiver Flood WarningINDKnox, Sullivan4 days
Dec 20, 11:29 AM ESTRiver Flood WarningINDGibson, Knox, Posey15 days

Nearby

River Flood Warnings in Indiana, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.